Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 4, Pages 737-746
http://dx.doi.org/10.1155/S0161171296001020

Some counterexamples and properties on generalizations of Lindelöf spaces

1Dipartimento di Matematica, Universita' di Catania, Viale A Doria, 6, Catania 95100, Italy
2Dipartimento di Matematica, Universita' di Messina, Salita Sperone, n 31, Sant' Agata, Messina 98166, Italy

Received 19 June 1992; Revised 27 September 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Filippo Cammaroto and Grazia Santoro, “Some counterexamples and properties on generalizations of Lindelöf spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 737-746, 1996. https://doi.org/10.1155/S0161171296001020.